MAUDE Adverse Event Report: BECTON DICKINSON BD SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305787
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 3ml ll w/ndl eclipse 25x1 rb plunger rod broken / damaged.It was reported by customer that he is using item 305787; lot 4084135 and the plunger is slightly bent and the plunger is hard to push.He pushes the plunger hard to get the medication to deliver and then he ends up losing medication because of the force it takes to push the plunger.He has about 1/2 of a box left and would like replacements.Verbatim: rcc received a complaint via phone.Customer states that he is using item 305787; lot 4084135 and the plunger is slightly bent and the plunger is hard to push.He pushes the plunger hard to get the medication to deliver and then he ends up losing medication because of the force it takes to push the plunger.He has about 1/2 of a box left and would like replacements.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos, and 14 representative samples submitted for evaluation.The reported issue of plunger rod broken/ damaged was not confirmed upon inspection of the samples.Analysis of the samples showed no damages or defects.No other abnormalities were observed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.The root cause of the defect could not be determined as the defect could not be replicated.
 
Event or Problem Description
Material# 305787, batch# 4084135.It was reported by customer that he is using item 305787; lot 4084135 and the plunger is slightly bent and the plunger is hard to push.He pushes the plunger hard to get the medication to deliver and then he ends up losing medication because of the force it takes to push the plunger.He has about 1/2 of a box left and would like replacements.Verbatim: rcc received a complaint via phone.Pir attached.Customer states that he is using item 305787; lot 4084135 and the plunger is slightly bent and the plunger is hard to push.He pushes the plunger hard to get the medication to deliver and then he ends up losing medication because of the force it takes to push the plunger.He has about 1/2 of a box left and would like replacements.

Brand Name
BD SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21086686
Report Number2243072-2024-01294
Device Sequence Number17867135
Product Code FMI
UDI-Device Identifier00382903057870
UDI-Public(01)00382903057870(11)240403(17)290331(10)4084135
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305787
Device Lot Number4084135
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown